MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAP
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Device passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/compromised force sensor system test, excessive no delivery test and occlusion test or verify no communication due to motor error alarm.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error alarm during basal.The customer¿s blood glucose level was 252 mg/dl at the time of incident.Customer reported that the drive support cap was normal.Customer stated that the insulin pump was not exposed to high magnetic field.Customer did not reported motor position encoder error alarm.Customer stated that the insulin pump alarm history contains neither motor position encoder error alarm nor more than one motor error alarm within a 30 day period.Customer performed displacement test and it was passed.Customer stated that the insulin pump had rejected new batteries, random unexplained no delivery alerts, and random insulin pump failure alerts.Customer stated that the insulin pump passed motor error troubleshooting and it was working fine.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9368470
Report Number2032227-2019-122085
Device Sequence Number11318831
Product Code OYC
UDI-Device Identifier00643169077720
UDI-Public(01)00643169077720
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAP
Device Catalogue NumberMMT-723NAP
Device Lot NumberA6723NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight118